Jump to content

Photo

My Minocycline Side Effects

minocycline tazorac antibiotics depersonalization side effects

No replies to this topic

#1 Jake1007

Jake1007

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 09-January 13

Posted 10 January 2013 - 02:25 PM

I started taking minocycline along with 0.05% Tazorac cream about 3 weeks ago. My derm told me to take the the 100 mg minocycline pill once a day and apply the Tazorac at night. I continued this regiment for 17 days (skipping 2 days of the mino) and my results weren't that great. Last Wednesday, January 2nd, I visited my derm and she told me to start taking the mino twice a day and she also gave me 0.1% Tazorac. I started taking a 100 mg mino capsule in the morning and again at night (200 mg a day). On Monday, my first day back to school from winter break, I started to feel like I was in a dream like state. It was really weird and it made me very nervous and anxious. I also had diarrhea that day and had trouble concentrating. I assumed the weird feeling was just because I was tired, but the next day, I felt the same way. For some reason I was less nervous and anxious, but I looked up the side effects of mino and one of the listed side effects on wikipedia was depersonalization, which described the dream like state I was in. I then googled "minocycline depersonalization" and found out from a post on this website that many other people were experiencing the same effect. I took my last pill Tuesday morning, but I am still feeling that weird dreamlike state along with some mild diarrhea. The feeling I was experiencing scared me at first but now I'm just annoyed of it. My derm said none of her patients have ever experienced what I am experiencing, and she said the side effects of the mino should be gone in a few days.


So basically I took 15 100 mg minocycline capsules once a day before starting to take it twice a day for 5 days. This is now my 4th day experiencing depersonalization and I took my last pill Tuesday morning. I am able to concentrate but I still feel the weird dreamlike state. My diarrhea is a little better, but it is still wet and soft when I go to the bathroom. Has anyone experienced this and could give me some advice? I've decided to stop taking pills for my acne as it really is not that bad. Sorry for the long post, and thanks for the help!Posted Image

(Note: I did not experience the side effects until I started taking 200 mg a day as apposed to 100 mg a day)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users